Tyndall or bruising (Juvederm and Belotero to tear troughs and under eye hollows)? - (photo)
Doctor Answers (4)
It looks like bruising
Best, Dr McNeill
Not Tyndall effect
To minimize bruising, I have patients avoid supplements and medications that can cause bruising (there is a very long list), use blunt-tipped cannulas, mix a little epinephrine into the fillers, use ice packs both immediately during/after the injections as well as at home, recommend arnica gel and tabs, vitamin K cream, and prescription Biafine, and inject small amounts of filler at a time, very slowly. After the fact, vitamin K cream and Biafine can be helpful, and I laser any bruises with GentleLase, which is dramatically effective in most patients.
it will resolve. Using a yellow cream (Clinique or Physician's formula) under a setting powder snd an opaque foundation will cover them fairly well.
You might also like...
Tyndall or bruising (Juvederm and Belotero to tear troughs and under eye hollowsYes you may have the Tyndall effect. BUT why mix
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.